RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pinchuk, Sergey Ivanovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 25
Presentations: 1

Number of views:
This page:1306
Abstract pages:5344
Full texts:1418
References:462

http://www.mathnet.ru/eng/person21104
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189435

Publications in Math-Net.Ru
2017
1. S. I. Pinchuk, R. G. Shafikov, A. B. Sukhov, “Dicritical singularities and laminar currents on Levi-flat hypersurfaces”, Izv. RAN. Ser. Mat., 81:5 (2017),  150–164  mathnet  mathscinet  elib; Izv. Math., 81:5 (2017), 1030–1043  isi  scopus
2. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Tr. Mat. Inst. Steklova, 298 (2017),  227–266  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 212–247  isi  scopus
2006
3. S. Pinchuk, A. B. Sukhov, “Extension of CR Maps of Positive Codimension”, Tr. Mat. Inst. Steklova, 253 (2006),  267–276  mathnet  mathscinet; Proc. Steklov Inst. Math., 253 (2006), 246–255  scopus
2001
4. K. Diederich, S. Pinchuk, “Uniform Volume Estimates for Holomorphic Families of Analytic Sets”, Tr. Mat. Inst. Steklova, 235 (2001),  52–56  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 235 (2001), 44–48
1994
5. È. Bedford, S. I. Pinchuk, “Convex domains with noncompact automorphism groups”, Mat. Sb., 185:5 (1994),  3–26  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 1–20  isi
1991
6. S. I. Pinchuk, Sh. I. Tsyganov, “$CR$-straightening of real manifolds in $C^n$”, Mat. Zametki, 50:6 (1991),  116–121  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1295–1298  isi
1989
7. S. I. Pinchuk, Sh. I. Tsyganov, “The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989),  1120–1129  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:2 (1990), 457–467
1988
8. S. I. Pinchuk, E. M. Chirka, “On the reflection principle for analytic sets”, Izv. Akad. Nauk SSSR Ser. Mat., 52:1 (1988),  200–211  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:1 (1989), 205–216
9. È. Bedford, S. I. Pinchuk, “Domains in $\mathbf C^2$ with noncompact holomorphic automorphism groops”, Mat. Sb. (N.S.), 135(177):2 (1988),  147–157  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:1 (1989), 141–151
1987
10. S. I. Pinchuk, A. B. Sukhov, “Continuation of analytic sets across real manifolds”, Mat. Zametki, 41:3 (1987),  320–324  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 182–184  isi
11. S. I. Pinchuk, S. V. Khasanov, “Asymptotically holomorphic functions and their applications”, Mat. Sb. (N.S.), 134(176):4(12) (1987),  546–555  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 541–550
1986
12. S. I. Pinchuk, “Holomorphic mappings in $\mathbf C^n$ and the problem of holomorphic equivalence”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 9 (1986),  195–223  mathnet  mathscinet
1983
13. S. I. Pinchuk, “On the boundary behavior of analytic sets and algebroid mappings”, Dokl. Akad. Nauk SSSR, 268:2 (1983),  296–298  mathnet  mathscinet  zmath
14. S. I. Pinchuk, “Analytic extension of holomorphic mappings and problems of holomorphic classification of multidimensional domains”, Mat. Zametki, 33:2 (1983),  301–314  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 151–157  isi
1982
15. S. I. Pinchuk, “Homogeneous domains with piecewise-smooth boundaries”, Mat. Zametki, 32:5 (1982),  729–735  mathnet  mathscinet  zmath; Math. Notes, 32:5 (1982), 849–852  isi
1980
16. S. I. Pinchuk, “Holomorphic inequivalence of some classes of domains in $\mathbf C^n$”, Mat. Sb. (N.S.), 111(153):1 (1980),  67–94  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:1 (1981), 61–86  isi
1979
17. S. I. Pinchuk, “Biholomorphic inequivalence of bounded domains with smooth and piecewise smooth boundaries”, Dokl. Akad. Nauk SSSR, 247:3 (1979),  554–557  mathnet  mathscinet  zmath
1978
18. S. I. Pinchuk, “Proper holomorphic mappings of strictly pseudoconvex domains”, Dokl. Akad. Nauk SSSR, 241:1 (1978),  30–33  mathnet  mathscinet  zmath
19. S. I. Pinchuk, “On holomorphic mappings of real analytic hypersurfaces”, Mat. Sb. (N.S.), 105(147):4 (1978),  574–593  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:4 (1978), 503–519
1977
20. S. I. Pinchuk, “Analytic continuation of mappings along strictly pseudoconvex hypersurfaces”, Dokl. Akad. Nauk SSSR, 236:3 (1977),  544–547  mathnet  mathscinet  zmath
1975
21. S. I. Pinchuk, “On the analytic continuation of holomorphic mappings”, Mat. Sb. (N.S.), 98(140):3(11) (1975),  416–435  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:3 (1975), 375–392
1974
22. S. I. Pinchuk, “Bogoljubov's “edge of the wedge” theorem for generating manifolds”, Dokl. Akad. Nauk SSSR, 215:6 (1974),  1309–1312  mathnet  mathscinet  zmath
23. S. I. Pinchuk, “A boundary uniqueness theorem for holomorphic functions of several complex variables”, Mat. Zametki, 15:2 (1974),  205–212  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 116–120
24. S. I. Pinchuk, “Bogolyubov's theorem on the “edge of the wedge” for generic manifolds”, Mat. Sb. (N.S.), 94(136):3(7) (1974),  468–482  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:3 (1974), 441–455
1972
25. S. I. Pinchuk, “On the existence of holomorphic primitives”, Dokl. Akad. Nauk SSSR, 204:2 (1972),  292–294  mathnet  mathscinet  zmath

2018
26. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi
2014
27. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
1987
28. G. P. Akilov, E. N. Domanskii, S. S. Kutateladze, S. I. Pinchuk, Yu. G. Reshetnyak, P. S. Filatov, “XI All-Union School on Theory of Operators in Functional Spaces”, Uspekhi Mat. Nauk, 42:2(254) (1987),  265–266  mathnet

Presentations in Math-Net.Ru
1. Critical sets of holomorphic maps
S. I. Pinchuk
Seminar on Complex Analysis (Gonchar Seminar)
December 24, 2012 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019